is a arrhythmia characterized by rapid, uncoordinated electrical activity and an irregularly irregular heart response. Medications are usually not a cause of atrial fibrillation unless they cause an electrolyte abnormality. Generally A. Fib. is caused by hypertension
, coronary artery disease, heart failure
, obesity, and lung disease. Alcohol and caffeine, as well as hyperthyroidism
and diabetes have also been associated with A. Fib.
Therefore, to reduce your risk of atrial fibrillation, you should adequate control your blood pressure, loss weight, and avoid alcohol.
I would not recommend hydrocodone long term for the hip pain. Your best option is to find a primary care
doctor that can do any injection into the hip. The injection will relieve the pain, associated swelling, and hopefully the pinched nerve. In the meantime, I would continue ibuprofen and tylenol. Also, rest and ice will help.